# SDR USAA950217

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11276
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Venting
- Location: Lt/Rt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CLT - FLT NR 0330 - ON TAKEOFF, THE LEFT AND RIGHT WINGS WERE OBSERVED TO HAVE FUEL VENTING FROM THEM.  FLIGHT RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED AN OPERATIONAL TEST OF THE FUEL AUTO FEED SYSTEM.  OPERATIONS CHECKED GOOD.  (Z)
